# SDR USAASB01214

- Difficulty date: July 25, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - MAINTENANCE FOUND THE LOW LEVEL EMERGENCY ESCAPE PATH LIGHT, AT SEAT ROW 20, INOPERATIVE.  MAINTENANCE FOUND A BROKEN RED WIRE, AT SPLICE, UNDER SEAT ROW 20C.  REMOVED AND REPLACED SPLICE.  OPERATIONAL CHECK OF LIGHT GOOD.  (M)
